| Catalog Number |
482804755 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tulip of an es2 integrated blade screw disengaged intra-operatively and that the screw was removed and replaced during the procedure.The procedure was completed successfully with a 20-minute surgical delay and no adverse consequence to the patient.